zbMATH — the first resource for mathematics

Periodic solutions of singularly-perturbed systems of differential equations with impulse effect. (English) Zbl 0612.34033
From the authors’ summary: The present paper considers the problem for existence, uniqueness and asymptotic representation of periodic solutions of some singularly-perturbed systems of differential equations with impulses. The study is carried out with the help of a modification of the boundary functions method, adequately worked out to match the specific issues of the considered problem.
Reviewer: H.Hochstadt

34C25 Periodic solutions to ordinary differential equations
34E05 Asymptotic expansions of solutions to ordinary differential equations
Full Text: DOI
[1] V. D. Mil’mann and A. D. Mishkis,On the stability of motion in the presence of impulses. Sib. Math. J., v. 12 (1960), 233-237 (Russian).
[2] S. G. Pandit and S. G. Deo,Differential equations with impulses. Springer-Verlag, Berlin 1982. · Zbl 0539.34001
[3] W. Wasow,Asymptotic expansions for ordinary differential equations. Interscience Publ., John Wiley & Sons, New York-London-Sidney 1965. · Zbl 0133.35301
[4] L. Flatto and N. Levinson,Periodic solutions of singularly perturbed systems. J. Rat. Mech. Analysis4, 943-950 (1955). · Zbl 0066.07302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.